| Model Number |
DWJ726 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Device retained by hospital.
Event or Problem Description
There was an early revision of a perform reversed glenoid implanted.Fluids and tissues have been harvested during the revision case for a suspected infection.There is no results of the pathology tests.Once the reverse glenoid was removed, the surgeon packed the glenoid vault with some femoral head graft and has converted the stem to a hemi prosthesis.The stem was not revised.
Event or Problem Description
Additional Manufacturer Narrative
Please note the correction statement regarding the h6 method code: the reported event was confirmed through the evaluation of a medical expert.Based on the above investigation and provided information, the root cause was attributed to user related issue as well as a patient related issue.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design-related problems were unable to be identified as the lot number was not communicated.The medical opinion of a medical expert was requested to evaluate the risk of this event: ¿on the x-ray i can confirm the event of loosening of the glenoid base plate.The use of the perform reversed augmented glenoid implant with the djo humeral stem is off label.The large functional neck shaft-angle due to placement of the humeral stem has led to notching and bone loss.The fact that no screws are broken shows that insufficient bone support is the most likely reason for this event of glenoid component loosening.There is no information regarding the possibility of infection.From my assessment, this is a combination of user and patient-related factors leading to this event.If the device is returned or if any additional information is provided, the investigation will be reassessed.